# SDR SWIA202158666

- Difficulty date: April 26, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LH FLOORBEAM AT LBL12 ATTACHING ANGLE FOUND TO BE CRACKED UNDER FLOORBOARD 221ALF     (C-CHECK RO 6/04/2021)    REMOVED AND REPLACED  NEW LH FLOORBEAM ATTACHMENT ANGLE AT LBL12 FWD OF FS280 REF CRJ700 SRM53-11-43-201-003-A01.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
